# SDR DALA2015020300950

- Difficulty date: February 2, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 59,731 hours, 43,639 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND TAILCONE EXTERNAL RELEASE CABLE CLAMPS LT AND RT, ITEMS 20 AND 21 OF AMDS WC 5350-01077-0101, FIG 5, OUT OF ADUSTMENT.  MAINTENANCE ADJUSTED RELEASE CLAMPS IAW AMDS 5350-01077-0101.
